# SDR SWAA2021081980689

- Difficulty date: May 14, 2020
- Submitted: August 19, 2021
- Operation: Air carrier
- Aircraft: N924WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36628
- Aircraft time: 40,983 hours, 24,664 cycles
- System (JASC): 5240 · Service Doors
- Part: Beam
- Part number: 141A653614
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON RADIUS NEAR OF THE FIRST HOLE FROM INBOARD SIDE OF 141A6536-14 BEAM # 4 AT SERVICE DOOR / REPLACED BEAM 4 AT SERVICE DOOR AS PER B737-700 SRM 51-40-02;51-10-02 AND DWG 141A6516 SHEET 4 REV D
